what is some side effects of having an IUD in too long?

  1. profile image46
    Blcrea07posted 7 years ago

    what is some side effects of having an IUD in too long?

    I haven't had insurance since my husband lost his job, i was needed to have it out at the end of Dec. but couldn't then now i have two more weeks until i can get it out.... but I've been having head aches and nausea for the lase week..

  2. IsadoraPandora profile image83
    IsadoraPandoraposted 7 years ago

    Tubal infection and pregnancy. There are probably more. You may want to check on it growing into your lining or piercing its way through and into your inner abdominal wall.

    I really do not trust those things.

    Although, waiting only 2 weeks past due date to have it taken out is probably okay.

    Its possible those symptoms are caused by hormonal withdraw.

    I'm not a doctor so cannot really tell you whether its safe or not to leave it in.

    I can tell you that if it were me, I would get it out ASAP and that I would probably wait the 2 weeks to let the doctor do it. :-)

 
working